- -

Solid hulls of weighted Banach spaces of entire functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solid hulls of weighted Banach spaces of entire functions

Show full item record

Bonet Solves, JA.; Taskinen, J. (2018). Solid hulls of weighted Banach spaces of entire functions. Revista Matemática Iberoamericana. 34(2):593-608. https://doi.org/10.4171/RMI/996

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/123859

Files in this item

Item Metadata

Title: Solid hulls of weighted Banach spaces of entire functions
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] Given a continuous, radial, rapidly decreasing weight v on the complex plane, we study the solid hull of its associated weighted space H¿v(C) of all the entire functions f such that v|f| is bounded. The solid hull is ...[+]
Subjects: Weighted Banach spaces of entire functions , Taylor coefficients , Solid hull , Solid core
Copyrigths: Reserva de todos los derechos
Source:
Revista Matemática Iberoamericana. (issn: 0213-2230 )
DOI: 10.4171/RMI/996
Publisher:
European Mathematical Society Publishing House
Publisher version: https://doi.org/10.4171/RMI/996
Thanks:
The research of Bonet was partially supported by MTM2013-43540-P, GVA Prometeo II/2013/013 and GVA ACOMP/2015/186. The research of Taskinen was partially supported by the Magnus Ehrnrooth and the Vaisala Foundations.
Type: Artículo

This item appears in the following Collection(s)

Show full item record